# SDR USAASB0219010

- Difficulty date: October 19, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DTW - FLT 1904 - IN PREPARATION FOR LANDING AT DTW FROM PHL, AT APPROXIMATELY 1,500 FEET, CREW RECEIVED AN UNSAFE GEAR INDICATION WITH THREE RED AND THREE GREEN GEAR LIGHTS ILLUMINATING.  CREW INITIATED A GO-AROUND AND RESET THE GEAR SELECTOR HANDLE DOWN.  A NORMAL GEAR INDICATION OF THREE GREEN GEAR LIGHTS WAS RECEIVED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PINNED THE GEAR AND CHECKED OPERATION OF THE LANDING GEAR LEVER MECHANISM.  OPERATION OF LANDING GEAR LEER MECHANISM CHECKS GOOD.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  REMOVED GEAR PINS.  AIRCRAFT OK FOR SERVICE.  (M)
